# SDR CA040430001

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Univar 415CD
- Aircraft time: 2,178 hours
- Engine: Cont C8512F
- Propeller: Mcauly 1B90CM
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 13017R
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION TO COMPLY WITH AD 2003-21-01 SEVERE CORROSION FOUND ON FORWARD END OF RIB, AFT OF REAR SPAR, IN THE RT CENTER SECTION, BETWEEN THE FUSELAGE AND WING. THE CORROSION WAS NOT READILY NOTICEABLE UNTIL INSTALLATION OF INSPECTION PANELS SK 80-2 IAW SB 31 REV 1. THIS ALLOWED ACCESS TO THIS AREA WHICH OTHERWISE IS HARD TO SEE, EVEN THOUGH THE WINGS WERE REMOVED TO COMPLY WITH THE INSPECTION REQUIREMENTS OF 2003-21-01.
